# SDR CA130621006

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,911 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT EXPERIENCED A WING OVERHEAT LIGHT IN CRUISE.  DURING THE INVESTIGATION INTO THE CAUSE OF THE OVERHEAT LIGHT INDICATION, MAINTENANCE DISCOVERED THE CONDITIONED AIR MIXING VALVE FOR THE AFFECTED SIDE TO HAVE ITS BUTTERFLY VALVE STRIPPED ABOUT ITS SPLINED DRIVE SHAFT. THIS WOULD ALLOW THE VALVE TO TRAVEL TO A FULL 90 DEGREES WHERE ITS NORMAL FULL OPEN TRAVEL IS 30 DEGREES. THIS CONDITION WOULD ALLOW FULL HOT AIR INTO THE CONDITIONED AIR DUCT INTO THE CABIN AND CAUSE THE WING OVERHEAT SENSOR TO ILLUMINATE THE WING OVERHEAT WARNING LIGHT.
